# SDR SWAA2022021459039

- Difficulty date: January 6, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737*
- Aircraft serial: 30633
- Aircraft time: 54,270 hours, 36,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF AT PASSENGER CABIN ; 2021-585140 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: A18229508 DUE DATE: 29/SEP/22.; [02] TOOL USED: MICRO HOT BONDER PN:HCS8800 SN:01112550 DUE DATE:24-AUG-22.; [03] TOOL USED: SCALE PN:CL5000 SN:AE-408753 DUE DATE:19-MAR-22; [04] REPAIRED FLOOR PANEL 221BF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.; [05] TASK COMPLETED. RII COMPLETED.
